MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 10MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 10MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-10
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6), 300-10-15 - equinoxe replicator plate 1.5mm o/s.(b)(6), 300-20-02 - equinox square torque define screw drive kit.(b)(6), 310-01-44 - equinoxe, humeral head short, 44mm (alpha).(b)(6), 314-13-02 - equinoxe cage glenoid small, alpha.
 
Event or Problem Description
It was reported that approximately 87 months after a right total shoulder replacement procedure, the patient underwent a revision procedure to address humeral stem loosening.Patient revised to exactech devices.Reported event is not related to the breakage of a device, there was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Manufacturing-related consideration: no manufacturing process-related non-conformances, deviations, or exceptions are associated with this manufacturing lot of humeral stems.Therefore, this does not appear to be manufacturing-related.User-related considerations: there were no user-related issues reported that appear to have contributed to the reported event.Patient-related considerations: there were no patient-related issues reported that appear to have contributed to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.This follow-up report is being submitted to relay corrected information.

Brand Name
EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 10MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19623790
Report Number1038671-2024-02168
Device Sequence Number12332801
Product Code HSD
UDI-Device Identifier10885862283009
UDI-Public10885862283009
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-01-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale